Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
Optimal control for singular equation with nonsmooth nonlinearity
∗Al-Farabi Kazakh National University, al-Farabi ave., 71, Almaty, 480078, Kazakhstan. E-mail: (email)
Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 6, Pages 621–631, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939406778474569,
- Published Online:
In this paper, we consider the optimal-control problem for a system whose behavior is governed by a nonlinear elliptic-type equation in the absence of constraints that guarantee unique solvability of the boundary-value problem. The nonlinear term in the equation is assumed to be nonlinear. Insolvability of the optimization problem is admitted. Using the penalty method with smooth approximation of the system operator, and also the Tikhonov method, we pass to some solvable variational problem, for which necessary extremum conditions are established. We show that the solution of the obtained problem presents, in a sense, an approximate solution to the initial problem.